# SDR SWAA2022030335832

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; ACCESS PANEL 671BB HAS 02 E/A ELONGATED SCREW HOLES. / REPAIRED RT WING; ACCESS PANEL 671BB 2 EA SCREW HOLES IAW SRM 737 57-51-01-2R-1 250 DEGREES FAHRENHEIT CURE TABLE 202 AND IAW SRM 737 51-70-05-2R-8 57507U 4MAR19 DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 737 57-41-01-1A-1 PARA. C.(4)(B)1) 57507U 4MAR19
